# SDR GAIA9765

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: A49833
- Condition: Corroded
- Location: Cargo Comp
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHA - FLT 432 - CVG-MKE - ON APPROACH TO MKE, THE 'FWD CARGO AND ELECT ACCESS' FIRE WARNING LIGHT ACTIVATED FOR ONE SECOND.  INSPECTION FOUND CORROSION ON THE COCKPIT HEATER FIRE DETECTORS IN THE FORWARD CARGO COMPARTMENT.  THE DETECTORS WERE CLEANED AND THE FIRE DETECTORS TESTED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
